# SDR DXTA2023080792350

- Difficulty date: August 7, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N326QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500385
- Aircraft time: 5,790 hours, 4,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

MAIN EXIT SIGN/LIGHT: LOWER MAIN CABIN ENTRANCE EXIT LIGHT DOES NOT ILLUMINATE WHEN THE EMER LT SWITCH IS SELECTED TO ON. ALL OTHER EMER LT'S OPERATE NORMALLY.//CORRECTIVE ACTION// BENCH CHECKED THE AFT EXIT STAIRS LED AND VERIFIED ASSEMBLY ILLUMINATES STEADILY WITH NO FLICKER.  INSPECTED THE AIRCRAFT PLUG P1379 AND FOUND RECEPTACLES LOOSE.  TIGHTENED RECEPTACLES, REINSTALLED EXIT STAIRS LED AND VERIFIED LIGHT ILLUMINATES STEADY WITH NO FLICKER.  REFERENCED THE PHENOM 300 WIRING DIAGRAM MANUAL 33-50-50
